DOI QR코드

DOI QR Code

EXISTENCE OF SOLUTIONS FOR DOUBLE PERTURBED IMPULSIVE NEUTRAL FUNCTIONAL EVOLUTION EQUATIONS

  • Vijayakumar, V. (Department of mathematics, info institute of engineering) ;
  • Sivasankaran, S. (Department of mathematics, sungkyunkwan university) ;
  • Arjunan, M. Mallika (Department of mathematics, karunya university)
  • Received : 2010.10.01
  • Accepted : 2011.11.18
  • Published : 2011.12.25

Abstract

In this paper, we study the existence of mild solutions for double perturbed impulsive neutral functional evolution equations with infinite delay in Banach spaces. The existence of mild solutions to such equations is obtained by using the theory of the Hausdorff measure of noncompactness and Darbo fixed point theorem, without the compactness assumption on associated evolution system. An example is provided to illustrate the theory.

References

  1. R. Agarwal, M. Meehan and D. O'regan, Fixed pointtheory and applications, CambredIge Tracts in Mathematics,New York: Cambridge University Press, 2001, 178-179.
  2. A. Anguraj and M. Mallika Arjunan, Existence and uniqueness of mild and classical solutions of impulsive evolution equations, Electronic Journal of Differential, Equations, 111(2005), 1-8.
  3. A. Anguntj and M. Mallika Arjunan, Existence results for an impulsive neutral integro-differential equations in Banach spaces, Nonlinear Studies, 16(1) (2009), 33-48.
  4. S. Baghli, M. Benchohra, Per!urbed functional and neutra1 functional evolution equations with infìnite delay in Frechet spaces, Electronic Journal of Differential Equations (69), (2008), 1-19.
  5. J. Banas and K. Goebel, "Measure of noncompactness in Banach spaces," Lecture Notes in Pure and Appl. Math., 60, Marcel Dekker, New York, 1980.
  6. D.D. Bainov and P.S. Simeonov, lmpulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical Group, England, 1993.
  7. M. Benchohra, S. Djebali and T. Moussaoui, Boundary value problems fof doubly perturbed first order ordinary differential systems, E .J. Qualitative Theory of Diff. Equ., 11(2006), 1-10.
  8. M. Benchohra, J. Henderson and S.K. Ntouyas, Impulsive neutral functional differential inclusions in Banach space, Appl. Math. Lett., 15(8)(2002), 917-924.
  9. M. Benchohra and A. Ouahab, Impulsive neutral functional differential Equations with variable times, Nonlinear Anal., 55(6)(2003), 679-693. https://doi.org/10.1016/j.na.2003.08.011
  10. M. Benchohra, J. Henderson and S.K. Ntouyas, Imfulsive Differential Equations and Inclusions, Hindawi Pub lishing Corporation, New York, 2006.
  11. Y.K. Chang, A. Auguraj and M.Mallika Arjunan, Existence results for non-densely defined neutra1 impulsive differential inclusions with nonlocal conditions, J. Appl. Math. Comput., 28(2008), 79-91. https://doi.org/10.1007/s12190-008-0078-8
  12. Y.K. Chang, A. Anguraj and M. Mallika Arjunan, Existence results for impulsive neutral functional differential equations with infinite delay. Nonlinear Anal.: Hybrid Systems 2(1)(2008), 209-218. https://doi.org/10.1016/j.nahs.2007.10.001
  13. Y.K. Chang, V. Kavitha and M. Mallika Arjunan, Existence results for impulsive neutral differential and inte grodifferential equations with nonlocal conditions via fractional operator, Nonlinear Anal.: Hybrid Systems, 4(1)(2010), 32-43. https://doi.org/10.1016/j.nahs.2009.07.004
  14. Q. Dong, Z. Fan and G. Li, Existence of solutions to nonlocal neutral functional differential and integrodiffer ential equations lnlern J. Nonlinear Sci., 5 (2008), No.2, 140-151.
  15. Q. Dong and G. Li, Existence of solutions for semilinear differential equations with nonlocal conditions in Banach spaces, Electronic Journal of Differential Equations, 47(2009), 1-13.
  16. Q. Dong, Double perburbed evolution equations With infinite delay in Banach spaces. J.Yangzhou Univ. (Natural Science Edition).11(4),(2008),7-11.
  17. A. Freidman, Partial Differential Equation, Holt, Rinehat and Winston, New York. (1969).
  18. L. Guedda, On the existence of mild solutions for neutral functional differential inclusions in Banach spaces, Electronic J. Qualitative Theory of Differential Equations, 2(2007)1-15.
  19. J.K. Hale and J. Kato, Phase space for retarded equations With infinite delay, Funkcial Ekvac, (1978)21:11-41.
  20. H. P. Heinz, On the behavior of measure of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. TMA, (7)(2002), 1351-1371.
  21. E. Hernández, M. Pierri and G. Goncalves, Existence results for an impulsive abstract partial differential equa tlons with state-dependent delay, Comput. Math. Appl. 52(2006),411-420. https://doi.org/10.1016/j.camwa.2006.03.022
  22. E. Hernández, M. Rabello and H.R. Henriquez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl., 331(2007), 1135-1158. https://doi.org/10.1016/j.jmaa.2006.09.043
  23. E. Hernández and H.R. Henriquez, Impulsive partial neutral differential equations, Appl. Math. Lett., 19(2006), 215-222. https://doi.org/10.1016/j.aml.2005.04.005
  24. A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York-Berlin (1983).
  25. Y.V. Rogovchenko, Impulsive evolution systems: Main results and new trends, Dynam. Contin. Discrete Impuls. Syst., 3(1)(1997), 57-88.
  26. Y.V. Rogovchenko, Nonlinear impulsive evolution systems and application to population models, J. Math. Anal. Appl., 207(2)(1997),300-315. https://doi.org/10.1006/jmaa.1997.5245
  27. Y. Runping, Existence of solutions for impulsive partial neutral functional differential equation with infinite delay, Nonlinear Analysis, (2010), doi:10.1016/j.na. 2010.03.008.
  28. Y. Runping and G. Zhang, Neutral functional differential equations of second-order with infinite delays, Electronic Journal of Differential Equations, 36(2010),1-12.
  29. Y. Runping, Q. Dong and G. Li, Existence of solutions for double perturbed neutral evolution equation, Intern J. Nonlinear Sci., 5 (2009), No.3, 360-367.
  30. X. Xue, Semilinear nonlocal differential equations with measure of noncompactness in Banach space, Journal of Nanjing University Mathematical Bi-quarterly, 24(2)(2007), 264-275.